# SDR ASOA2015070213240

- Difficulty date: June 10, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N925EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7831
- Aircraft time: 25,716 hours, 24,842 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN PASSENGER COMPARTMENT THE RT FLOOR SEAT TRACK AT SEVERAL LOCATIONS FROM FS 409.00+124 TO FS 559.00+4 HAS PITTING CORROSION.   REMOVED UNSERVICEABLE CORRODED SEAT RAIL.  FOUND TO BE OUT OF LIMITS.  REQUIRED REPLACEMENT IAW SRM 53-21-49.  FABRICATED NEW SERVICEABLE SEAT TRACK FROM N126-2075 MATERIAL IAW GREO 601R-53-00-485.  DRILLED, LOCATED & INSTALLED NEW SERVICEABLE SEAT RAIL, PN 601R-53-00-485-1 IAW AMM 53-00-11-400-802.  FABRICATED SEAT RAILS GREO 601R-53-00-485, REV A.
